Asymptotic Normality of Kernel Density Estimators under Dependence
No abstract is available for this item.
Volume (Year): 53 (2001)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Irle, A., 1997. "On Consistency in Nonparametric Estimation under Mixing Conditions," Journal of Multivariate Analysis, Elsevier, vol. 60(1), pages 123-147, January.
- Marc Hallin & Lanh T. Tran, 1996.
"Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation,"
ULB Institutional Repository
2013/127975, ULB -- Universite Libre de Bruxelles.
- Marc Hallin & Lanh Tran, 1996. "Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation," Annals of the Institute of Statistical Mathematics, Springer, vol. 48(3), pages 429-449, September.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:53:y:2001:i:3:p:447-468. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.